Additional Metadata
Keywords Catalyst, Cyclic reaction, Cyclically catalytic branching, Growth of moments, Moment dual, Moment equation system, Reactant, Stochastic equation, Superprocess
Persistent URL dx.doi.org/10.1016/j.spl.2005.03.012
Journal Statistics and Probability Letters
Citation
Dawson, D.A, Fleischmann, K. (Klaus), & Xiong, J. (Jie). (2005). Strong uniqueness for cyclically symbiotic branching diffusions. Statistics and Probability Letters, 73(3), 251–257. doi:10.1016/j.spl.2005.03.012